# SDR CA991230017

- Difficulty date: December 5, 1999
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Braero HS125700A
- Aircraft time: 7,910 hours
- System (JASC): 2440 · External Power System
- Part: Relay
- Part number: LOG15074
- Condition: Failed
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER EXTENDED GPU USE THE GROUND POWER RELAY FAILED.
